# SDR CALA2015052693814

- Difficulty date: May 20, 2015
- Submitted: May 26, 2015
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 66,563 hours, 7,537 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PER A CHECK, SEAT EMER EXIT LIGHT AT 35ABC, INOPERATIVE.  FOUND CONNECTOR LOCK BROKEN.  REPLACED CONNECTOR & PINS.  OPERATIONS CHECKED OK.
